# SDR CALA2025111011073

- Difficulty date: October 23, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N877UA
- Make and model: Airbus A319-132
- Aircraft serial: 2232
- Aircraft time: 59,402 hours, 35,324 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Threshold
- Part number: D5347715400690
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL PLATE HAS CORRODED NUTPLATES AND STRUCTURE O N UNDERSIDE 5 PLACES.  REMOVED AND REPLACED DISCREPENT AFT CARGO THRESHOLD SILL PLATE I AW A319 SRM 51-42-11/001.
